# SDR AALA202307055673

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 72,963 hours, 27,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00546900
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L IN ARMED POSITION INDICATING UNARMED. REPLACED EMERGENCY EXIT INDICATOR LIGHT.
